# SDR SIMA20140915002

- Difficulty date: September 15, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 30,338 hours, 21,772 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Lever
- Condition: Not Closed
- Location: Air Ground Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FAILED TO PRESSURIZE DURING CLIMB OUT.  NO EICAS MSGS WERE NOTED.  FOUND AIR GND VLV OVERRIDE LEVER NOT FULLY CLOSED.  PROCEEDED TO CLOSE IAW AMM 21-24-18.  ACFT OK FOR SERVICE.
